Cookies?
Library Header Image
LSE Research Online LSE Library Services

Finite cupping sets

Lewis-Pye, Andrew (2004) Finite cupping sets. Archive for Mathematical Logic, 43 (7). pp. 845-858. ISSN 0933-5846

Full text not available from this repository.
Identification Number: 10.1007/s00153-004-0215-5

Abstract

We show that given any (Turing) degree 0<c≤0’ and any uniformly Δ2 sequence of degrees b 0 ,b 1 ,b 2 ,.. such that ∀i(b i ≱ c), there exists 0<a<0’ such that for all i≥0, a∨b i ≱ c. If c is c.e. and b 0 ,b 1 ,b 2 ,.. are uniformly (strictly) below c then there exists such an a below c.

Item Type: Article
Official URL: http://link.springer.com/journal/153
Additional Information: © 2004 Springer
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 06 Aug 2013 11:08
Last Modified: 20 May 2020 01:06
URI: http://eprints.lse.ac.uk/id/eprint/51416

Actions (login required)

View Item View Item